Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    memyselfi's Avatar
    memyselfi is offline Junior Member
    Join Date
    Mar 2004
    Location
    Deep in Africa
    Posts
    60

    Which ones doing the damage

    Hi Guys Im into the 4 week of Prop fina Eq and am just starting to notice a bit of shedding on the hair its not a great deal and maybe because Im cycling Im getting a bit parinoid about it but what do you think it is Im using Proscar/Nizrol over 2 months now and after a search option on hair loss the general feeling it could be either the Fina or Eq , Im starting to get a bit itch uptop also and am thinking along the lines of dropping the EQ as I think its the main coarse as its just starting to kick in , would appreciate any advice here , or am I getting to paranoid at 50-100 hairs a day ??????

  2. #2
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    It's most likely the EQ my friend.It does create havoc on ppl's hairlines,that for sure.

    ~DB

  3. #3
    memyselfi's Avatar
    memyselfi is offline Junior Member
    Join Date
    Mar 2004
    Location
    Deep in Africa
    Posts
    60

    Got the same thought

    Yes I think your right DB its the Eq as I seemed to be fine up till now and I suspect the Eq has kicked in !! one never can win either way Im thinking of dropping the Eq as prefer to sacrifice gains than hair , and will maybe just stick to Fina for now and can drop that if shedding continues after the 2 weeks Eq takes to get out of system appreciate you imput as per usual
    cheers for that !!!!

  4. #4
    dirtybrit55's Avatar
    dirtybrit55 is offline Member
    Join Date
    Apr 2004
    Location
    UK and USA
    Posts
    672
    you know its normal to lose 50-100 hairs a day. So if you run your fingers through your hair and you get like 1 or 2 then its no worries at all. PLUS during the initial phase of proscar treatment it is common to appear to lose hair, this is because proscar is sprouting new hair in place of old damaged hair.

  5. #5
    memyselfi's Avatar
    memyselfi is offline Junior Member
    Join Date
    Mar 2004
    Location
    Deep in Africa
    Posts
    60
    Thanks for the imput Dirtybrit , but do you think 2 months into Proscar is still in its initial stage , mm a bit down about this one but thanks for the advice though , maybe I am a just bit paranoid !!!!

  6. #6
    dirtybrit55's Avatar
    dirtybrit55 is offline Member
    Join Date
    Apr 2004
    Location
    UK and USA
    Posts
    672
    yeh I am always paranoid. How old are you and what kinda hairloss runs in the family? I do know proscar takes a while to kick in and you are wise to start it befoe cycle, couldn't tell you the exact initial stage but I am sure this could still be initial stage cos it is recommended to be used for arouhnd a year until you see significant results...

  7. #7
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    Speaking purely from experience... Eq did it to me too - scratch your head over a white piece of paper... it was enough to make me think twice about it... the pumps are great but I like my hair... especially seeing that I have little to no history of MPB in my family - and a currently thick head of hair - lookin' to keep it that way... but yeah - its the Eq...

  8. #8
    Join Date
    Oct 2003
    Location
    Holland
    Posts
    845
    Well I think it's the Tren seeing Trenbolone is more Androgenic than Boldenon.

    However I've never had any problems running the both of them

  9. #9
    memyselfi's Avatar
    memyselfi is offline Junior Member
    Join Date
    Mar 2004
    Location
    Deep in Africa
    Posts
    60

    Thanks Guys

    Yes Im 40 now and have receeding hairline so want to keep it receeding lowly so to speak I think I will just drop the Eq out because most advice seems to push it as the culprit a pity but after investing so much money into it , do you think the fina could also be giving me the problem ?? hard call I know hate to have to give them both away !! appreciate advise Guys

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •